Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Certain Sequences of Integers

K. Thanigasalam
Transactions of the American Mathematical Society
Vol. 200 (Dec., 1974), pp. 199-205
DOI: 10.2307/1997254
Stable URL: http://www.jstor.org/stable/1997254
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Certain Sequences of Integers
Preview not available

Abstract

Let the sequence {ki} satisfy 2 ⩽ k1 ⩽ k2 ⩽ ⋯. Then, under certain conditions satisfied by {ki}, it is shown that there exists an integer s such that the sequence of integers of the form xk1 1 + ⋯+xks s has positive density. Also, some special sequences having positive densities are constructed.

Page Thumbnails

  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205